Volume 3, Issue 4
Author Index to Volume 3

DOI:

Numer. Math. Theor. Meth. Appl., 3 (2010), pp. 523-523.

Published online: 2010-03

Full PDF 124 1429
Export citation
  • Abstract

  • Keywords

  • AMS Subject Headings

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{NMTMA-3-523, author = {}, title = {Author Index to Volume 3}, journal = {Numerical Mathematics: Theory, Methods and Applications}, year = {2010}, volume = {3}, number = {4}, pages = {523--523}, abstract = {}, issn = {2079-7338}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/nmtma/6012.html} }
TY - JOUR T1 - Author Index to Volume 3 AU - JO - Numerical Mathematics: Theory, Methods and Applications VL - 4 SP - 523 EP - 523 PY - 2010 DA - 2010/03 SN - 3 DO - http://doi.org/ UR - https://global-sci.org/intro/article_detail/nmtma/6012.html KW - AB -
. (1970). Author Index to Volume 3. Numerical Mathematics: Theory, Methods and Applications. 3 (4). 523-523. doi:
Copy to clipboard
The citation has been copied to your clipboard